# SDR UIEA200800156

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,469 hours, 19,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 KNEE CAP PANEL UNDER SURFACE DELAMINATED.  REPAIRED PER EO NR 4757A431 AND SRM 51-40-14 AND 51-40-15.
